# SDR UIEA2011091300496

- Difficulty date: September 13, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 104,519 hours, 21,333 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2231
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2231, S26R FRAME AFT INNER CHORD CRACK APPROX 1" LONG ON VERT FLANGE.  CRACKED AREA TRIMMED OFF AND REPARIED IAW HX RS R53-62-37218, REV A.
